Bar Billiards and Poncelet's Porism
Rendiconti del Seminario Matematico della Università di Padova, Volume 120  (2008), p. 157-166
@article{RSMUP_2008__120__157_0,
     author = {Mozgawa, Witold},
     title = {Bar Billiards and Poncelet's Porism},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {120},
     year = {2008},
     pages = {157-166},
     mrnumber = {2492656},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2008__120__157_0}
}
Mozgawa, Witold. Bar Billiards and Poncelet's Porism. Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008) , pp. 157-166. http://www.numdam.org/item/RSMUP_2008__120__157_0/

[1] K. Benko - W. Cieślak - S. Góźdź - W. Mozgawa, On isoptic curves, An. Stiint. Univ. Al. I. Cuza Iasi, Ser. Noua, Mat., 36, No. 1 (1990), pp. 47-54. | MR 1109793 | Zbl 0725.52002

[2] W. Cieślak - A. Miernowski - W. Mozgawa, Isoptics of a closed strictly convex curve, Global differential geometry and global analysis, Proc. Conf., Berlin/Ger. 1990, Lect. Notes Math., 1481 (1991), pp. 28-35. | MR 1178515 | Zbl 0739.53001

[3] S. Tabachnikov, Geometry and billiards, Student Mathematical Library 30. Providence, RI: American Mathematical Society, (2005). | MR 2168892 | Zbl 1119.37001

[4] H. Bos - C. Kers - F. Oort - D. Raven, Poncelet's closure theorem, Expos. Math., 5 (1987), pp. 289-364 | MR 917349 | Zbl 0633.51014

[5] E. W. Weisstein, Poncelet's Porism, From MathWorld-A Wolfram Web Resource. http://mathworld.wolfram.com/PonceletsPorism.html